# SDR UPS00232236

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED 7 EACH EMERGENCY EXIT LIGHT BATTERIES. REMOVED AND REPLACED REMOTE POWER ASSY.  OPS CHECK GOOD.
